The Kirchhoff indices for circulant graphs Научная публикация
Журнал |
Siberian Mathematical Journal
ISSN: 0037-4466 , E-ISSN: 1573-9260 |
||||
---|---|---|---|---|---|
Вых. Данные | Год: 2024, Том: 65, Номер: 6, Страницы: 1359-1372 Страниц : 14 DOI: 10.1134/S0037446624060107 | ||||
Ключевые слова | circulant graph, Laplace matrix, eigenvalue, Wiener index, Kirchhoff index | ||||
Авторы |
|
||||
Организации |
|
Информация о финансировании (1)
1 | Институт математики им. С.Л. Соболева СО РАН | FWNF-2022-0005 |
Реферат:
We present an approach yielding closed analytical formulas for the Kirchhoff indices of circulant graphs with even and odd vertex valency respectivelyand the prism-like graphs based on circulant graphs. Inspecting the asymptotics of the Kirchhoff index we show that in each of the above-mentioned cases the index can be expressed as the sum of a cubic polynomial and an exponentially vanishing remainder term.
Библиографическая ссылка:
Mednykh A.D.
, Mednykh I.A.
The Kirchhoff indices for circulant graphs
Siberian Mathematical Journal. 2024. V.65. N6. P.1359-1372. DOI: 10.1134/S0037446624060107 WOS Scopus РИНЦ OpenAlex
The Kirchhoff indices for circulant graphs
Siberian Mathematical Journal. 2024. V.65. N6. P.1359-1372. DOI: 10.1134/S0037446624060107 WOS Scopus РИНЦ OpenAlex
Оригинальная:
Медных А.Д.
, Медных И.А.
Индекс Кирхгофа для циркулянтных графов
Сибирский математический журнал. 2024. Т.65. №6. С.1191–1206. DOI: 10.33048/smzh.2024.65.610 РИНЦ
Индекс Кирхгофа для циркулянтных графов
Сибирский математический журнал. 2024. Т.65. №6. С.1191–1206. DOI: 10.33048/smzh.2024.65.610 РИНЦ
Даты:
Поступила в редакцию: | 28 авг. 2024 г. |
Принята к публикации: | 23 окт. 2024 г. |
Опубликована в печати: | 19 нояб. 2024 г. |
Идентификаторы БД:
Web of science: | WOS:001360196500020 |
Scopus: | 2-s2.0-85209367677 |
РИНЦ: | 75060314 |
OpenAlex: | W4404500186 |
Цитирование в БД:
Пока нет цитирований